| Model Number |
71411-70 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
03/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
A healthcare professional reported receiving high reading on the adc blood glucose meter.On (b)(6) 2019 at 08:39 a.M., a patient's blood glucose was checked and a meter reading of greater than 400 mg/dl was obtained compared to a reading of 58 mg/dl obtained on the unspecified ems meter at unknown time.It was further reported the patient was treated with oral glucose.No further information was provided.There was no report of death or permanent injury associated with this event.
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specifications.Dhrs (device history review) for the precision strips was reviewed.The dhrs showed the precision strips passed all tests prior to release.The dhrs for the freestyle precision pro meter was reviewed.The dhrs showed the freestyle precision pro meter passed all tests prior to release.Retain testing was performed for precision strips and all units performed in the specification and passed.If the product is returned, the case will be re-opened, and a physical investigation will be performed.
Event or Problem Description
Additional Manufacturer Narrative
The returned meter was investigated with known-good retained battery.Visual inspection has been performed on the meter and a crack was observed on the meter's casing.Retained batteries were inserted.The meter was powered up and self-test sequence was performed.An error message was observed.An extended investigation has been performed.A de-cased reader was received.Visual inspection was performed on the returned meter and the meter's pcba (printed circuit board assembly) using a microscope.No sign of liquid contamination and corrosion were observed.However, a damaged component was observed on the meter's pcba.Further testing was performed on the meter¿s subassembly.The meter power on with button and with insertion of test strips.However, an error message was observed when the meter powered on, which prevented further testing on the meter.Visual inspection was performed on the meter's pcba and observed inductor was detached from the meter pcba.The inductor was used in the boost circuit that provides power to the barcode reader and wifi.If inductor is not connected properly, the meter is inoperable.Therefore, this issue is not confirmed to use due to high force impact, such as dropping the meter on the ground.At this time strip has not yet been returned for this complaint.An investigation has been performed for the reported complaint.The dhrs (device history review) for the freestyle precision pro meter was reviewed and the dhrs showed the freestyle precision pro meter passed all tests prior to release.The dhrs (device history review) for the precision strips were reviewed and the dhrs showed the precision strips passed all tests prior to release.Retain testing was performed for precision strips, and all units performed in specification and passed.If partial product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.Section h4 (device mfg date) was updated based on extended investigation.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
A healthcare professional reported receiving high reading on the adc blood glucose meter.On 10-mar-2019 at 08:39 a.M., a patient's blood glucose was checked and a meter reading of greater than 400 mg/dl was obtained compared to a reading of 58 mg/dl obtained on the unspecified ems meter at unknown time.It was further reported the patient was treated with oral glucose.No further information was provided.There was no report of death or permanent injury associated with this event.